# SDR 9521353208

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND DOORS 3 AND 4 EMERGENCY EXIT LIGHTS AND AFT CABIN EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR POWER SUPPLY 13WL, OPS CHECK OK.
